Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 97, NWS Twin Cities, MN

May 11, 2022Faribault County, Freeborn County, Waseca County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at May 11, 2022, 9:20 PM CDT for Faribault County, Freeborn County, Waseca County, Minnesota. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2022, 9:20 PM CDT (02:20 UTC)
Expired
May 11, 2022, 9:45 PM CDT
In force
25 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Faribault County, MN, Freeborn County, MN, Waseca County, MN

The radar

The Minneapolis radar (KMPX), 115 km from the middle of the area, began a volume at 02:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 9:27 PM CDTFUNNEL CLOUD5 W Alden, MNTRAINED SPOTTER REPORTED FUNNEL CLOUD JUST NORTH OF WALTERS, MN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 5:27 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 2.3 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2022-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 243 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2022-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 439 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
243 J/kg
Mixed-layer CIN
-306 J/kg
Mixed-layer LCL
862 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
439 m²/s²
0-3 km storm-relative helicity
580 m²/s²
Significant tornado parameter
0.0
Supercell composite
17.2

Open this sounding in Storm Lab

The text

As transmitted.

425 
WUUS53 KMPX 120220
SVRMPX
MNC043-047-161-120245-
/O.NEW.KMPX.SV.W.0097.220512T0220Z-220512T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
920 PM CDT Wed May 11 2022

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Northwestern Freeborn County in south central Minnesota...
  Northeastern Faribault County in south central Minnesota...
  Southern Waseca County in south central Minnesota...

* Until 945 PM CDT.

* At 919 PM CDT, a severe thunderstorm was located over Wells, or 18
  miles west of Albert Lea, moving northeast at 25 mph.

  HAZARD...Half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* This severe thunderstorm will be near...
  Freeborn around 935 PM CDT.

Other locations in the path of this severe thunderstorm include New
Richland and Hartland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until midnight CDT for south
central Minnesota.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until midnight CDT for south
central Minnesota.

&&

LAT...LON 4373 9396 4385 9379 4385 9377 4387 9377
      4400 9358 4389 9341 4385 9340 4385 9333
      4380 9325 4359 9376
TIME...MOT...LOC 0219Z 229DEG 23KT 4373 9371 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

BPH
1 follow-up statement
575 
WWUS53 KMPX 120239
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
939 PM CDT Wed May 11 2022

MNC043-161-120249-
/O.CAN.KMPX.SV.W.0097.000000T0000Z-220512T0245Z/
Faribault MN-Waseca MN-
939 PM CDT Wed May 11 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FARIBAULT AND
SOUTHERN WASECA COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until midnight CDT for south
central Minnesota.

LAT...LON 4384 9365 4385 9364 4385 9333 4380 9325
      4367 9355 4367 9356 4365 9360 4365 9362
      4363 9364
TIME...MOT...LOC 0239Z 242DEG 42KT 4379 9342 

$$

MNC047-120245-
/O.CON.KMPX.SV.W.0097.000000T0000Z-220512T0245Z/
Freeborn MN-
939 PM CDT Wed May 11 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHWESTERN FREEBORN COUNTY...

At 939 PM CDT, a severe thunderstorm was located near Hartland, or 9
miles north of Albert Lea, moving northeast at 50 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

This severe thunderstorm will remain over mainly rural areas of
northwestern Freeborn County, including the following locations...
Manchester and Matawan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until midnight CDT for south
central Minnesota.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4384 9365 4385 9364 4385 9333 4380 9325
      4367 9355 4367 9356 4365 9360 4365 9362
      4363 9364
TIME...MOT...LOC 0239Z 242DEG 42KT 4379 9342 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

BPH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 6:26 PM CDT, 2 hours 54 minutes earlier.

Area forecast discussion, May 11, 6:26 PM CDT, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
626 PM CDT Wed May 11 2022

.UPDATE...
Issued at 616 PM CDT Wed May 11 2022

Updated for 00z aviation discussion below.

&&

.DISCUSSION...(This evening through Wednesday)
Issued at 254 PM CDT Wed May 11 2022

KEY MESSAGES:

- Conditions still favorable for severe thunderstorms, including
  supercells with large hail and tornadoes, through this evening.

- Heavy rain/flooding still possible through tonight, particularly
  with storms that track over the same locations.

- Additional severe thunderstorms likely Thursday, with all modes of
  severe weather possible.

- Cooler and drier as we trend back to normal temperatures over the
  weekend into early next week.

Tonight through Thursday Night...An active next 24-36 hours is
expected across all of central-southern MN into western WI as Upper
Midwest becomes warm-sectored with steep lapse rates, dewpoints into
the lower 70s, and strong mid-to-upper level jetting in advance of a
cold front. A warm front is making northward progress over southern
MN, helping increase instability over far southern portions of the
coverage area. Even without the instability, multiple strong-to-
severe storms developed earlier today with much lower dewpoints due
to the steep lapse rates producing severe hail with lower cores.
Going through the afternoon hours into this evening, the warm front
will continue to lift north, reaching central MN, allowing the lower
70s dewpoints to continue punching north. Initial discrete cells are
expected to develop into a organized line that will curl NE and E as
they evolve from southwest MN. Bulk shear of 50-60kt within said
instability will certainly be able to contribute to supercell
development. All modes of severe weather will be at play through this
evening, including hail up to 2" in diameter and a few tornadoes.

Even with the loss of daytime heating, PWATs upwards of 1.50" will
contribute to storms producing excessive rainfall as plenty of low
level moisture is advected into the region. As the storm motions
become more parallel to the warm front, this may create training of
storms over the same locations. This scenario may produce localized
flooding during the evening to early morning hours. This is reflected
in the increased QPF in collaboration with WPC earlier today.

Attention then turns to Thursday as another day of severe
thunderstorms looks likely within an even higher instability
environment. Temperatures will surge into the lower 90s with
dewpoints into the upper 60s to around 70. While this does fall short
of Heat Advisory criteria, heat index values into the lower 90s with
WBGT values into the lower 80s will be commonplace on Thursday. After
a lull in the activity Thursday morning, capping will be lost
Thursday afternoon-evening with better wind fields supportive of
storms producing large hails and a few tornadoes, especially early on
in Thursday's event. Going later, more organized segments may well
have potential for damaging winds. The activity will gradually
diminish going into the late Thursday evening hours to the early
morning Friday timeframe.

Friday through Tuesday...The upper trough and 500 mb low will be
moving out of North Dakota into Canada with an arcing cold front
extending from the attendant surface low through the eastern CWA.
There could be lingering showers near the front early, but a better
chance for showers and thunderstorms near the front in the
afternoon/evening, but by that time they may be too far to the east
to affect our Wisconsin areas. The upper trough/low then slows and
meanders eastward keeping us under the influence of the trough into
Monday with small chances for precipitation each afternoon. Ridging
then builds in from the west behind the departing system, but it
looks like a subtle short wave trough brings another chance for
around midweek. Temperatures cool down through the period, with highs
around 80 for MSP on Friday falling to closer to 70 later in the
period.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 616 PM CDT Wed May 11 2022

An area of strong thunderstorms will impact the area this evening
through tonight. IFR cigs/vis expected with heavy rain, but otherwise
mainly MVFR. Areas of fog may develop late tonight with VFR
conditions returning by tomorrow morning. Another round of storms is
expected tomorrow evening, but feel the greatest threat lies just
outside the TAF period.

KMSP...Storms expected to impact KMSP within the next hour and
continue through 05-06z. Strongest storms are expected from 00z-
03z. Added a PROB30 for the storms tomorrow evening as the threat
looks fairly conditional.

/OUTLOOK FOR KMSP/
Fri...Mainly VFR. Wind SW 10 kts.
Sat...Mainly VFR. Slight chc P.M. -SHRA/MVFR. Wind SW 10-15g25kts
becoming NW.
Sun...Mainly VFR. Slight chc P.M. -SHRA/MVFR. Wind W 10-15 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.
&&

UPDATE...
DISCUSSION...CEO/JPC
AVIATION...Dye
Hazardous weather outlook, May 11, 12:52 PM CDT, 8 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
1252 PM CDT Wed May 11 2022

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
121500-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
1252 PM CDT Wed May 11 2022

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...This Afternoon and Tonight.

Strong to severe storms are expected across much of the area
today and tonight. Very large hail, damaging winds and a few
tornadoes are possible. In addition, very heavy rain and localized
flash flooding are possible, especially near and after sunset.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Another round of widespread strong to severe storms is expected
Thursday afternoon and evening, with large hail and damaging
winds the primary threats. Isolated tornadoes are also possible,
especially across western Minnesota.

Temperatures could reach the lower 90s Thursday afternoon with
heat index values as high as 95 degrees.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will likely be needed later this
afternoon through tonight and again on Thursday.

In the hours before

Local storm report, May 11, 9:02 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
902 PM CDT WED MAY 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND GST     2 SW EDEN PRAIRIE       44.83N 93.46W
05/11/2022  M67 MPH          HENNEPIN           MN   ASOS

            RECORDED VIA FLYING CLOUD ARPT ASOS.

&&

RMD
Local storm report, May 11, 9:03 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
903 PM CDT WED MAY 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     FLOOD            HUTCHINSON              44.89N 94.37W
05/11/2022                   MCLEOD             MN   EMERGENCY MNGR

            SEWER BACKUPS/MINOR STREET FLOODING; ALSO
            OCCURRED IN GLENCOE AND BROWNING.

&&

CCS
Local storm report, May 11, 9:05 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
905 PM CDT WED MAY 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     FLOOD            2 ENE BROOKLYN PARK     45.12N 93.31W
05/11/2022                   HENNEPIN           MN   PUBLIC

            STREET FLOODING DURING THUNDERSTORM NEAR HWY
            252 AND 610.

&&

CCS
Local storm report, May 11, 9:07 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
907 PM CDT WED MAY 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     FLOOD            MAPLE PLAIN             45.00N 93.65W
05/11/2022                   HENNEPIN           MN   PUBLIC

            STREET FLOODING IN MAPLE PLAIN AT HWY 12.

&&

CCS
Local storm report, May 11, 9:09 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
909 PM CDT WED MAY 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HEAVY RAIN       1 WSW GRANITE FALLS     44.81N 95.56W
05/11/2022  M4.68 INCH       YELLOW MEDICINE    MN   CO-OP OBSERVER

            4.68 INCH DAILY TOTAL AND STILL RAINING;
            5.91 INCHES OVER TWO DAYS.

&&

CCS
Local storm report, May 11, 9:10 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
910 PM CDT WED MAY 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     HEAVY RAIN       COTTAGE GROVE           44.84N 92.97W
05/11/2022  M1.30 INCH       WASHINGTON         MN   PUBLIC

            PUBLIC REPORT OF 1.30 INCHES IN 30 MINUTES.

&&

CCS

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:12 PM CDTSevere Thunderstorm WarningMPXCarver, Scott, Sibley33 min
May 11, 7:12 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXBlue Earth, Le Sueur, Nicollet63 min
May 11, 7:20 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXMeeker, Stearns, Wright29 min
May 11, 7:21 PM CDTSevere Thunderstorm Warning Destructive damage threatMPXBlue Earth, Le Sueur, Nicollet39 min
May 11, 7:25 PM CDTSpecial Weather StatementMPXKandiyohi95 min
May 11, 7:27 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXLe Sueur, Rice, Scott63 min
May 11, 7:31 PM CDTTornado WarningMPXCarver, Scott44 min
May 11, 7:33 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXBlue Earth, Faribault, Martin42 min
May 11, 7:35 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXCarver, McLeod, Wright55 min
May 11, 7:38 PM CDTTornado WarningMPXLe Sueur, Rice37 min
May 11, 7:41 PM CDTTornado WarningMPXCarver, Hennepin34 min
May 11, 7:43 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXHennepin47 min
May 11, 7:46 PM CDTSevere Thunderstorm WarningMPXMeeker, Stearns, Wright44 min
May 11, 7:58 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXDakota, Rice, Scott47 min
May 11, 8:02 PM CDTSevere Thunderstorm WarningMPXSherburne, Wright43 min
May 11, 8:03 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXSteele, Waseca42 min
May 11, 8:09 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Faribault36 min
May 11, 8:09 PM CDTTornado WarningMPXDakota40 min
May 11, 8:13 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXAnoka, Chisago, Ramsey, Washington62 min
May 11, 8:23 PM CDTTornado WarningMPXAnoka, Hennepin, Ramsey25 min
May 11, 8:27 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXDakota, Goodhue63 min
May 11, 8:33 PM CDTTornado WarningMPXBlue Earth, Waseca26 min
May 11, 8:37 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXFreeborn44 min
May 11, 8:40 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXChisago65 min
May 11, 8:41 PM CDTSpecial Weather StatementMPXBenton, Isanti, Morrison, Sherburne49 min
May 11, 8:46 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXSteele, Waseca44 min
May 11, 8:48 PM CDTSevere Thunderstorm WarningMPXFaribault27 min
May 11, 8:58 PM CDTSpecial Weather StatementMPXAnoka, Chisago, Hennepin, Ramsey, Washington92 min
May 11, 9:22 PM CDTTornado WarningMPXGoodhue38 min
May 11, 9:48 PM CDTSevere Thunderstorm WarningMPXFreeborn27 min
May 11, 10:10 PM CDTSpecial Weather StatementMPXSteele35 min
May 11, 10:43 PM CDTSpecial Weather StatementMPXSteele32 min
May 11, 11:00 PM CDTSpecial Weather StatementMPXSteele90 min
May 11, 11:09 PM CDTRiver Flood WarningMPXRedwood, Renville29 days
May 12, 2:21 AM CDTDense Fog AdvisoryMPXBlue Earth, Brown, Chippewa, Lac qui Parle, Nicollet, Redwood and 5 more4 hr
May 12, 4:25 AM CDTSevere Thunderstorm WarningMPXLac qui Parle, Yellow Medicine35 min
May 12, 4:59 AM CDTSevere Thunderstorm WarningMPXChippewa, Lac qui Parle, Swift35 min
May 12, 5:25 AM CDTSpecial Weather StatementMPXChippewa, Swift35 min
May 12, 6:16 AM CDTSpecial Weather StatementMPXChippewa29 min
May 12, 6:16 AM CDTSpecial Weather StatementMPXStearns29 min
May 12, 6:37 AM CDTSevere Thunderstorm WarningMPXStearns23 min
May 12, 7:05 AM CDTSpecial Weather StatementMPXStearns25 min
May 12, 7:17 AM CDTSpecial Weather StatementMPXBenton28 min
May 12, 7:30 AM CDTSpecial Weather StatementMPXStearns30 min
May 12, 7:33 AM CDTSpecial Weather StatementMPXStearns27 min
May 12, 7:36 AM CDTSpecial Weather StatementMPXChippewa24 min
May 12, 7:51 AM CDTSpecial Weather StatementMPXKanabec24 min
May 12, 7:54 AM CDTSevere Thunderstorm WarningMPXMorrison, Stearns, Todd36 min
May 12, 8:43 AM CDTSpecial Weather StatementMPXPope, Todd32 min
May 12, 9:00 AM CDTSpecial Weather StatementMPXPope, Swift30 min
May 12, 9:24 AM CDTSpecial Weather StatementMPXLac qui Parle, Pope, Swift36 min
May 12, 10:01 AM CDTSpecial Weather StatementMPXKandiyohi, Morrison, Stearns29 min
May 12, 10:32 AM CDTSevere Thunderstorm WarningMPXKanabec, Mille Lacs, Morrison43 min
May 12, 10:34 AM CDTSpecial Weather StatementMPXMeeker, Stearns26 min
May 12, 10:44 AM CDTSevere Thunderstorm WarningMPXBenton, Sherburne, Stearns46 min
May 12, 11:07 AM CDTSpecial Weather StatementMPXBenton, Stearns83 min
May 12, 11:26 AM CDTSevere Thunderstorm Warning Considerable damage threatMPXBenton, Mille Lacs, Morrison, Sherburne49 min
May 12, 11:42 AM CDTSevere Thunderstorm WarningMPXIsanti, Mille Lacs, Sherburne33 min
May 12, 11:44 AM CDTRiver Flood WarningMPXRedwood7 days
May 12, 12:12 PM CDTSevere Thunderstorm WarningMPXIsanti, Kanabec, Mille Lacs, Sherburne33 min
May 12, 12:23 PM CDTSpecial Weather StatementMPXBenton, Isanti, Kanabec, Mille Lacs, Morrison, Sherburne and 1 more82 min
May 12, 12:43 PM CDTSevere Thunderstorm WarningMPXChisago, Isanti, Kanabec32 min
May 12, 5:41 PM CDTSevere Thunderstorm Warning Destructive damage threatMPXChippewa, Lac qui Parle, Swift, Yellow Medicine49 min
May 12, 6:02 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXBrown, Martin, Nicollet, Redwood, Renville, Watonwan and 1 more58 min
May 12, 6:15 PM CDTTornado WarningMPXLac qui Parle, Swift15 min
May 12, 6:16 PM CDTSevere Thunderstorm Warning Destructive damage threatMPXChippewa, Kandiyohi, Pope, Stevens, Swift44 min
May 12, 6:26 PM CDTSevere Thunderstorm Warning Destructive damage threatMPXKandiyohi, Meeker, Stearns64 min
May 12, 6:34 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXLac qui Parle, Yellow Medicine26 min
May 12, 6:43 PM CDTTornado Warning Tornado observedMPXKandiyohi, Pope, Stearns, Swift17 min
May 12, 6:47 PM CDTTornado WarningMPXKandiyohi, Renville13 min
May 12, 6:52 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXBrown, McLeod, Nicollet, Redwood, Renville, Sibley53 min
May 12, 6:58 PM CDTTornado WarningMPXPope17 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.